# SDR DALA2018121847260

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,428 hours, 23,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 5205521) 3L DOOR WILL NOT DISARM. RMVD SLIDE COVER. FWD GIRT BAR FITTING STICKS. DISARMED DOOR SLIDE. RR 3L SLIDE PER WC 2566-9001-4L.
